It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 7 of 7 for acne after coming off yasmin. (0.058 seconds)


... I took Yasmin for 6 months. Shortly after I began taking it I experienced severe mood swings and personality changes. ... (6 replies)
... I hope someone can give me some guidance on coming off the pill. ... (2 replies)
... I second Longview on this one. I had a hormonal imbalance that caused me to break out often and taking a birth control pill fixed it. When I took Yasmin for 2 years I had clear skin and no noticeable negative side effects. Fast forward a few months after I stopped taking Yasmin and the acne problem was back. ... (2 replies)

... I though at first I was pregnant and just about flipped out... my hair was getting really greasy, I have acne like never before...its weird. But its been long enough now that I know that it must just be coming off the pill. ... (6 replies)
Weight Gain!!!
Jul 2, 2006
... cyclen for about a year and a half, but started having breakthrough bleeding after a few months, my doc suggested Ortho Cyclen as it is the same pill, not the phasic type that the pills differ in hormone dosages. ... (2 replies)
... I still have not gotten a period either since stopping Yasmin about 4 mos. ago. It is so frustrating because I feel like my body is broken or something. ... (9 replies)
... you my yasmin story as I am getting some of the same stuff you've got going on and I have not been on it as long as you.... ... (12 replies)




Pages: 1

All times are GMT -7. The time now is 04:46 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!